Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 337, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 2011, 1:44 AM CDT for Dent County, Shannon County, Missouri. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 1:44 AM CDT (06:44 UTC)
- Expired
- Jun 19, 2011, 2:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:00 AM CDT | TSTM WND DMG | 1 S Salem, MO | TREE DOWN AND BLOCKING HIGWAY 19. |
| Jun 19, 2:00 AM CDT | TSTM WND DMG | 2 Nne Salem, MO | TREE DOWN ACROSS HIGHWAY 19 NORTH |
| Jun 19, 2:00 AM CDT | TSTM WND DMG | 5 N Salem, MO | TREE DOWN ACROSS HIGHWAY 68 JUST NORTH OF HIGHWAY U |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
165
WUUS53 KSGF 190644
SVRSGF
MOC065-203-190745-
/O.NEW.KSGF.SV.W.0337.110619T0644Z-110619T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 245 AM CDT.
* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
BANGERT TO 15 MILES SOUTHWEST OF AKERS...MOVING EAST AT 55 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE AKERS...BANGERT...BOSS...BUNKER...
DARIEN...EMINENCE...GLADDEN...HOWES MILL...HOWES...JADWIN...
MIDRIDGE...ROUND SPRING...SALEM...SLIGO...STONE HILL AND TURTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3715 9166 3744 9165 3779 9157 3779 9131
3771 9130 3770 9114 3759 9115 3759 9130
3751 9131 3750 9120 3742 9120 3741 9117
3726 9115 3725 9111 3721 9112 3721 9109
3715 9102
TIME...MOT...LOC 0644Z 276DEG 46KT 3777 9164 3726 9178
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
069
WWUS53 KSGF 190724
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT SUN JUN 19 2011
MOC065-203-190745-
/O.CON.KSGF.SV.W.0337.000000T0000Z-110619T0745Z/
DENT MO-SHANNON MO-
224 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHERN SHANNON AND DENT COUNTIES...
AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH
OF BOSS TO 7 MILES SOUTHEAST OF ROUND SPRING...MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE AKERS...BANGERT...BOSS...BUNKER...
DARIEN...GLADDEN...HOWES MILL...HOWES...JADWIN...MIDRIDGE...ROUND
SPRING...SALEM...SLIGO...STONE HILL AND TURTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3716 9166 3744 9165 3779 9157 3779 9131
3771 9130 3770 9114 3759 9115 3759 9130
3751 9131 3750 9120 3742 9120 3741 9117
3726 9115 3725 9111 3721 9112 3721 9109
3715 9102 3715 9103
TIME...MOT...LOC 0724Z 280DEG 40KT 3768 9114 3718 9131
WIND...HAIL 60MPH 0.88IN
$$
SCHAUMANN675
WWUS53 KSGF 190740
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT SUN JUN 19 2011
MOC065-203-190750-
/O.EXP.KSGF.SV.W.0337.000000T0000Z-110619T0745Z/
DENT MO-SHANNON MO-
240 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON AND DENT
COUNTIES WILL EXPIRE AT 245 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR CENTRAL MISSOURI.
LAT...LON 3716 9166 3744 9165 3779 9157 3779 9131
3771 9130 3770 9114 3759 9115 3759 9130
3751 9131 3750 9120 3742 9120 3741 9117
3726 9115 3725 9111 3721 9112 3721 9109
3715 9102 3715 9103
TIME...MOT...LOC 0740Z 280DEG 40KT 3747 9095 3698 9115
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:19 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 19, 1:19 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 119 AM CDT SUN JUN 19 2011 ...UPDATE TO AVIATION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... FOR THE 06Z TAFS...COMPLEX OF THUNDERSTORMS CURRENTLY MOVING THROUGH THE KJLN AND KSGF TAF SITES. AS STORMS MOVE THROUGH...WINDS WILL BE VARIABLE AND GUSTY. HOWEVER...VISIBILITIES AND CEILINGS HAVE REMAINED VFR. COULD GO DOWN TO MVFR WITH HEAVIER SHOWERS. MEANWHILE...UPPER LEVEL WAVE CURRENTLY MOVING THROUGH CENTRAL KANSAS MAY BRING ONE FINAL ROUND OF CONVECTION WHICH IS CURRENTLY DEVELOPING OVER SOUTH CENTRAL KANSAS. WILL KEEP CONVECTION IN THE FORECAST TILL AROUND DAY BREAK. AM ALSO CONCERNED WITH LLWS WITH THE STRONG LOW LEVEL JET IN THE AREA. WILL KEEP MENTION OF LLWS UNTIL AROUND 15Z. ONCE CONVECTION CLEARS OUT...EXPECT VFR CONDITIONS WITH OCCASIONALLY GUSTY SOUTH WINDS THROUGH THE REMAINDER OF THE PERIOD. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 11:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1130 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1130 PM CDT SAT JUN 18 2011 ...SIGNIFICANT RISK OF DAMAGING THUNDERSTORM WINDS DURING THE OVERNIGHT HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK. SIGNIFICANT FLOODING RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS WILL INTENSIFY INTO AN ORGANIZED COMPLEX DURING THE OVERNIGHT HOURS WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND QUARTER SIZE HAIL BEING THE PRIMARY THREATS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS AS IT MOVE EAST ACROSS MISSOURI. THE PRIMARY THREAT AREA WILL BE ALONG AND NORTH OF HIGHWAY 60. IN ADDITION...SEVERAL WAVES OF STORMS WILL BE MOVING OVER THE SAME AREA WHICH WILL CAUSE VERY HEAVY RAIN TO FALL. THIS WILL CREATE A SIGNIFICANT FLASH FLOODING RISK AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 19, 1:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST FAIR GROVE 37.38N 93.15W
06/19/2011 M69 MPH GREENE MO TRAINED SPOTTER
PASSED ON BY GREENE COUNTY OEM.
&&
BOXELLLocal storm report, Jun 19, 1:15 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG FAIR GROVE 37.38N 93.15W
06/19/2011 GREENE MO EMERGENCY MNGR
DAMAGE TO ROOF OF KUM AND GO IN FAIR GROVE.
&&
BOXELLLocal storm report, Jun 19, 1:16 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST 3 N SPRINGFIELD 37.24N 93.29W
06/19/2011 M63.00 MPH GREENE MO AMATEUR RADIO
63 MPH GUST MEASURED AT DIVISION AND 65. WINDS ALSO
ESTIMATED 60-65 MPH AT 104 MILE MARKER ON I-44.
&&
GAGANLocal storm report, Jun 19, 1:18 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 3 SW FAIR GROVE 37.35N 93.19W
06/19/2011 GREENE MO EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG FARM ROAD 35
&&
BOXELLLocal storm report, Jun 19, 1:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 5 SSW PLEASANT HOPE 37.40N 93.31W
06/19/2011 GREENE MO EMERGENCY MNGR
BARN DESTROYED...SHINGLES OFF OF A ROOF...AND 6-8 INCH
TREE LIMBS REPORTED DOWN ALONG GREENE COUNTY FARM ROADS 2
AND 6. REPORTED BY POLK COUNTY EMA.
&&
BOXELLLocal storm report, Jun 19, 1:36 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND GST SOUTH GREENFIELD 37.38N 93.84W
06/18/2011 M83.00 MPH DADE MO 911 CALL CENTER
HOME WEATHER STATION MEASURED WIND GUST OF 83 MPH
1124 PM TSTM WND DMG GREENFIELD 37.42N 93.84W
06/18/2011 DADE MO 911 CALL CENTER
TIN ROOF OFF OF A BUSINESS
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.